# SDR ABXA030384

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,218 hours, 24,869 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 3755769
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ATTACH FITTING (TRUNION) HAD BROWN GREASE EMITTING FROM LUGS AT FORWARD AND AFT ATTACH POINTS. REMOVED RIGHT MAIN LANDING GEAR IAW DC-8 MM 32-11-01. REMOVED AND REPLACED TRUNION BUSHINGS IAW DC-8 OHM 13-1-6 AND DAC SB 57-45, DC-8 SRM 51-1-8. REINSTALLED RIGHT MAIN LANDING GEAR IAW DC-8 MM 32-11-01, 32-32-10, 32-32-02, 32-11-03, 32-11-04, 32-43-02, AND 32-41-01. OPS CHECKED GOOD IAW DC-8 MM 32-30-0, 32-43-00, AND 32-32-02. LUBRICATED RIGHT MAIN LANDING GEAR IAW DC-8 MM 12-81-01. LEAK CHECKED GOOD IAW DC-8 MM 29-10-00-6. RIGHT MAIN LANDING GEAR STRUT SERVICE COMPLIED WITH ON JOB CARD 8761002, AND IAW DC-8 MM.
